# SDR CA140224020

- Difficulty date: February 19, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 1,491 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: D2121
- Condition: Leaking
- Location: Hydraulic Sys
- Part time: 1,711 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) HYDRAULIC SERVO FOUND TO BE LEAKING FLUID FROM TOP SEAL.  HYDRAULIC SERVO SN: 12384, TSO 1711, ALSO FOUND TO BE LEAKING FROM TOP SEAL. BOTH SERVOS REPLACED.
